# SDR SWAA2012111209209

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N344AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 16,326 hours, 7,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER AMM.
